# SDR AALA20030150

- Difficulty date: February 3, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE70577735
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

JFK - FLT 133 - ON DEPARTURE, RIGHT HYDRAULIC SYSTEM WAS LOST AT BOUT 5000 FEET RIGHT HYDRAULIC QUANTITY SHOWED .12 RF HYDRAULIC PRIM PUMP PRESSURE LIGHT ILLUMINATED.  RIGHT ENGINE HYDRAULIC PUMP PRESSURE LINE FAILED.  REMOVED AND REPLACED PRESSURE LINE.  REMOVED AND REPLACED HYDRAULIC PUMP AND CASE DRAIN AND PRESSURE FILTERS LEAK AND OPS CHECK OK.  (M)
